# SDR ABXA9801084

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON GEAR EXTENSION, DID NOT GET LEFT MAIN GEAR (GREEN) LIGHT.  RED GEAR UNSAFE LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR AND ACCOMPLISHED TOWER FLY-BY.  LANDING WAS UNEVENTFUL.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED WIRING AND REPLACED MAIN GEAR DOWN SWITCH AS PRECAUTIONARY.  SYSTEM OPS CHECKED GOOD IAW DC8 MM.
